LiU Electronic Press
Full-text not available in DiVA
Author:
Szalas, Andrzej (University of Warsaw)
Title:
An Incompleteness Result in Process Algebra
Publication type:
Article in journal (Refereed)
Language:
English
Publisher: Elsevier
Status:
Published
In:
Information Processing Letters(ISSN 0020-0190)(EISSN 1872-6119)
Volume:
29
Issue:
2
Pages:
67-70
Year of publ.:
1988
URI:
urn:nbn:se:liu:diva-74974
Permanent link:
http://urn.kb.se/resolve?urn=urn:nbn:se:liu:diva-74974
Subject category:
Engineering and Technology
Keywords(en) :
Concurrency; incompleteness; Process Algebra
Available from:
2012-02-13
Created:
2012-02-13
Last updated:
2012-02-22
Statistics:
9 hits